# SDR 2002F00007

- Difficulty date: December 1, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: P8641
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5782 - CLT-HSV, THE CREW REPORTED THAT THE CABIN SIDEWALL EMERGENCY LIGHT AT ROW 3 WAS INOPERATIVE.  MAINTENANCE FOUND AND RECONNECTED A LOOSE CONNECTOR AT THE LIGHT SOCKET.  THE LIGHT OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
